# SDR IPXA3576962

- Difficulty date: January 13, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N463UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28267
- Aircraft time: 25,652 hours, 12,838 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Component: Te Flap
- Component part number: 113N200347H
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: S4C8, DENT ON LOWER SKIN OF LT INBD MAIN FLAP AT MF STA 130.0.  DENT 1.25" X .75" X .035 DEEP WITH A SMALL PUNCTURE DRILLED .0625 DIAM HOLE TO CLEAN UP PUNCTURE, FABRICATED REPAIR PARTS IAW 51-70-10-2R-REP NR 2.
